# SDR SWAA2014012324476

- Difficulty date: January 7, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 99234549
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 715 RBL 24.  REPAIRED FORMER IAW SRM.
